MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND1030
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
MDR Report Key50059216
Report Number3032814119-2026-00046
Device Sequence Number13448197
Product Code NIM
UDI-Device Identifier07290120281974
UDI-Public(01)07290120281974(11)250427(17)260731
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberCND1030
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2026
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/27/2026